MathSciNet Relay Station
MathSciNet bibliographic data
MR2195816 54H25 (54E50 68Q55)
Valero, Oscar On Banach fixed point theorems for partial metric spaces. Appl. Gen. Topol. 6 (2005), no. 2, 229–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement